# SDR AT0100226

- Difficulty date: August 28, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Tail Compartment
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT AFT THREE EMERGENCY LIGHTS ON LEFT SIDE DO NOT ILLUMINATE.  FOUND CONNECTOR P1-116 LOOSE AT BATTERY PACK.  RESECURED CONNECTOR IAW B717 WDW 33-51-13.
